# SDR CHQA20130225075

- Difficulty date: February 25, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500812
- Aircraft time: 22,269 hours, 20,131 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,675 hours, 15,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521722017
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A GOUGE WAS FOUND IN STRINGER 2L AFT OF FRAME 20.  THE STRINGER WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-003717.
